# SDR JR2R2024062000536

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 16,740 hours, 10,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766463
- Condition: Corroded
- Location: Fr 14 Rbl 12-36
- Part time: 16,740 hours, 10,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FR 14 HAS CORROSION SPOTS BETWEEN RBL12 THRU RBL 36. REPLACED.
